MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE
Catalog Number 50000000E
Medical Device Problem Code Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned.Reported issue: it was reported that the arctic sun device was showing -5.5-6.2 psi.Reported issue root cause: the root cause for the reported event is a weak circulation pump.Repairs related to the reported issue: per additional information received via ttm on 28may2026, biomed was doing preventive maintenance procedure.Checking fluid delivery line (fdl) and inlet pressure (ip) was registering at -5.5 to -6.7psi.Conclusion: the reported issue was confirmed.The root cause for the reported event is a weak circulation pump.Per additional information received via ttm on 28may2026, biomed was doing preventive maintenance procedure.Checking fluid delivery line (fdl) and inlet pressure (ip) was registering at -5.5 to -6.7psi.The complaint or reported issue was confirmed through other elements of the investigation to not be manufacturing related.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the arctic sun device was showing -5.5-6.2.Per additional information received via ttm on 28may2026, biomed was doing preventive maintenance procedure.Checking fluid delivery line (fdl) and inlet pressure (ip) was registering at -5.5 to -6.7psi.

Brand Name
ARCTIC SUN® 5000
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key25540994
Report Number1018233-2026-03969
Device Sequence Number9634232
Product Code DWJ
UDI-Device Identifier00801741127755
UDI-Public(01)00801741127755
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50000000E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown